# SDR AALA20190410909

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 27,622 hours, 10,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXIT LIGHT FAILED TO ILLUMINATE DURING EMERGENCY LIGHT TEST. MAINTENANCE EMERGENCY BATTERY PACK FOUND TO HAVE BLOWN FUSE AND REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
